# SDR UPS01434847

- Difficulty date: January 12, 2001
- Submitted: February 5, 2001
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 84,872 hours, 21,406 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Bracket
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, E&E COMPARTMENT DOOR CRACK ON OUTER FRAME AT RT SUPPORT  BRACKET MOUNT BOLT HOLE AND SUSPECT CRACK ON OUTER CHORD OF FRAME 3 LHS.  REPAIRS CARRIED OUT IAW SRM 51-40-03.  HFEC INSP CARRIED TO DETERMINE CRACKING PER D67170 PART 6 CH 51-00-00 FIG 4.
